Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Bladder repaired during c-section, infection in urine, martifur 100mg

I am a 33year old woman and have delivered a baby 15 days back. During the C-section, there was a bladder repair that had to be done after which I have been on catheter since then. After 10 days , I had a urine culture done which showed slight infection . Since then I have been having tablet Martifur 100mg thrice a day. I have noticed my urine is yellow immediately after having the tablet but gets back to the normal color after having lots of water. I wanted to check if this is normal and if not what should I do.
Asked On : Mon, 14 May 2012
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
Hello Dear.
Welcome here on Health Care Magic Dot Com.
I am very much concern of your problem.
I think I will certainly able to help you out of this condition.
In my view
So I will suggest
Don’t worry and go with the treatment.
Good luck.
Answered: Mon, 14 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor